Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 923023, 18 pages
http://dx.doi.org/10.1155/2012/923023
Research Article

Improved Degree Search Algorithms in Unstructured P2P Networks

Guole Liu,1,2,3 Haipeng Peng,1,2,3 Lixiang Li,1,2,3 Yixian Yang,1,2,3 and Qun Luo1,2,3

1Information Security Center, Beijing University of Posts and Telecommunications, P.O. Box 145, Beijing 100876, China
2Research Center on Fictitious Economy and Data Science, Chinese Academy of Sciences, Beijing 100190, China
3National Engineering Laboratory for Disaster Backup and Recovery, Beijing University of Posts and Telecommunications, Beijing 100876, China

Received 1 November 2011; Revised 21 February 2012; Accepted 14 April 2012

Academic Editor: Yi-Chung Hu

Copyright © 2012 Guole Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guole Liu, Haipeng Peng, Lixiang Li, Yixian Yang, and Qun Luo, “Improved Degree Search Algorithms in Unstructured P2P Networks,” Mathematical Problems in Engineering, vol. 2012, Article ID 923023, 18 pages, 2012. https://doi.org/10.1155/2012/923023.